You are here

MEASURABLE DOMINATING FUNCTIONS

TitleMEASURABLE DOMINATING FUNCTIONS
Publication TypeJournal Article
Year of Publication2016
AuthorsJisna, P, Pilakkat, R
JournalInternational Electronic Journal of Pure and Applied Mathematics
Volume10
Issue2
Start Page167
Pagination10
Date Published11/2016
Type of Articlescientific: mathematics
ISSN1314-0744
Keywordsdominating function, measurable dominating function, measurable function, measure, minimal measurable dominating function, neighborhood sigma algebra, sigma algebra
Abstract
In this paper the concept of a measurable dominating function on the vertex set of a graph is introduced and condition for such a function to be minimal is obtained.
URLhttp://www.e.ijpam.eu/contents/articles/201601002007.pdf
DOI10.12732/iejpam.v10i2.7
Short TitleMEASURABLE DOMINATING FUNCTIONS
Alternate JournalIeJPAM
Refereed DesignationRefereed